RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 180, Number 4, Pages 832–835 (Mi dan33898)  

PHYSICS

Free fields of infinite multiplets

Cao Chi, Nguyễn Văn Hiêu

Joint Institute for Nuclear Research, Dubna, Moscow region

Full text: PDF file (463 kB)
UDC: 539.12
Presented: Н. Н. Боголюбов
Received: 22.06.1967

Citation: Cao Chi, Nguyẽn Văn Hiêu, “Free fields of infinite multiplets”, Dokl. Akad. Nauk SSSR, 180:4 (1968), 832–835

Citation in format AMSBIB
\Bibitem{CaoNgu68}
\by Cao Chi, Nguy{\~e}n~Văn~Hiêu
\paper Free fields of infinite multiplets
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 180
\issue 4
\pages 832--835
\mathnet{http://mi.mathnet.ru/dan33898}


Linking options:
  • http://mi.mathnet.ru/eng/dan33898
  • http://mi.mathnet.ru/eng/dan/v180/i4/p832

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019